# SDR R61A202101130027

- Difficulty date: January 10, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N412YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000375
- Aircraft time: 18,333 hours, 12,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Discolored
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESCENT STRIP AT FWD CLOSET AND JOGGLE ARE WHITE/LOSING COLOR.  R & R PHOTOLUMINESCENT STRIPS, IAW AMM 33-50-21.
